all of the time especially my knees. I would really appreciate some facts. It is hard to get up with my Doctor.
Weight gain is not an reported side effect of Pravastatin, joint pains is unfortunately a reported side effect of this med., if you think the med is making your life uncomfortable you could seek an change in medication and ask you doc to prescribe some other med which would suit you.
Take care, best wishes!
There are all kinds of warning out by the FDA that statins can cause damage to joints & muscles, & ligaments. Please get off of these drugs as soon as you can. Talk to your doctor about it, & make the necessary changes in your diet to lower your cholesterol. If that doesn't help you may have to go on a different type of cholesterol lowering drug... Mary
- Pravastatin Information for Consumers
- Pravastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pravastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Jun 2011 • 1 answer
Updated 5 Mar 2019 • 3 answers
Updated 13 Nov 2014 • 2 answers
Updated 5 Jul 2013 • 1 answer
Updated 31 Aug 2018 • 1 answer